Alert archive / California / Gale Warnings in 2015

Gale Warning 35, NWS Eureka, CA

November 30, 2015

NWS Eureka, CA issued this gale warning at Nov 30, 2015, 3:09 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 30, 2015, 3:09 AM PST (11:09 UTC)
Expired
Nov 30, 2015, 2:42 PM PST
In force
12 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WHUS76 KEKA 301109
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
309 AM PST MON NOV 30 2015

PZZ470-301915-
/O.UPG.KEKA.SC.Y.0195.000000T0000Z-151202T1000Z/
/O.NEW.KEKA.GL.W.0035.151130T1109Z-151130T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
309 AM PST MON NOV 30 2015

...GALE WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...S TO 20 TO 30 KT WITH GUSTS TO 40 KT. GALE CONDITIONS
  ALSO LIKELY MID WEEK.

* SEAS...SIGNIFICANT WAVE HEIGHTS BUILDING TO 13 TO 15 FEET
  THROUGH THE DAY. MIXED PERIODS...WITH SOUTHERLY WAVES AT 7 TO 9
  SECONDS AND WESTERLY WAVES AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-301915-
/O.CON.KEKA.SC.Y.0195.000000T0000Z-151201T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
309 AM PST MON NOV 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...S TO 15 TO 25 KT. GUSTS TO 30 KT AROUND CAPE MENDOCINO
  AND OTHER PROMINENT POINTS POSSIBLE. NEAR GALE CONDITIONS LIKELY
  MID WEEK.

* SEAS...SIGNIFICANT WAVE HEIGHTS BUILDING TO 11 TO 13 FEET
  THROUGH THE DAY. MIXED PERIODS...WITH SOUTHERLY WAVES AT 8 TO 9
  SECONDS AND WESTERLY WAVES AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-301915-
/O.CON.KEKA.SC.Y.0195.000000T0000Z-151202T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
309 AM PST MON NOV 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
WEDNESDAY...

* WINDS...S 20 TO 30 KT AHEAD OF AN APPROACHING FRONT. GUSTS TO 35
  KT POSSIBLE. GALE CONDITIONS ARE LIKELY MID WEEK.

* SEAS...SIGNIFICANT WAVE HEIGHTS BUILDING TO 12 TO 15 FEET
  THROUGH THE DAY. MIXED PERIODS...WITH SOUTHERLY WAVES AT 7 TO 9
  SECONDS AND WESTERLY WAVES AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
2 follow-up statements
319 
WHUS76 KEKA 301650
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
850 AM PST MON NOV 30 2015

PZZ470-302300-
/O.CON.KEKA.GL.W.0035.000000T0000Z-151130T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
850 AM PST MON NOV 30 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...S TO 20 TO 30 KT WITH GUSTS UP TO 40 KT. GALE CONDITIONS
  ALSO LIKELY THURSDAY.

* SEAS...13 TO 15 FEET THROUGH THE EARLY AFTERNOON. MIXED
  PERIODS...WITH SOUTHERLY WAVES AT 7 TO 9 SECONDS AND WESTERLY
  WAVES AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-010100-
/O.CON.KEKA.SC.Y.0195.000000T0000Z-151201T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
850 AM PST MON NOV 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...SE TO 10 TO 20 KT. GUSTS TO 30 KT AROUND CAPE MENDOCINO
  AND OTHER PROMINENT POINTS POSSIBLE. 

* SEAS...10 TO 12 FEET TODAY. MIXED PERIODS...WITH SOUTHERLY
  WAVES AT 8 TO 9 SECONDS AND WESTERLY WAVES AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-010100-
/O.CON.KEKA.SC.Y.0195.000000T0000Z-151202T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
850 AM PST MON NOV 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
WEDNESDAY...

* WINDS...S 15 TO 25 KT. GUSTS UP TO 35 KT POSSIBLE. GALE
  CONDITIONS ARE LIKELY THURSDAY.

* SEAS...11 TO 13 FEET TODAY. MIXED PERIODS...WITH SOUTHERLY
  WAVES AT 7 TO 9 SECONDS AND WESTERLY WAVES AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
108 
WHUS76 KEKA 302242
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 PM PST MON NOV 30 2015

PZZ470-010645-
/O.CAN.KEKA.GL.W.0035.000000T0000Z-151130T2300Z/
/O.EXA.KEKA.SC.Y.0195.000000T0000Z-151202T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
242 PM PST MON NOV 30 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...S 15 TO 25 KT. GUSTS UP TO 35 KT POSSIBLE. GALE
  CONDITIONS ARE LIKELY THURSDAY.

* SEAS...W 11 TO 13 FEET AT 15 SECONDS. SOUTHERLY WAVES 5 TO 6
  FEET AT 8 TO 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-010645-
/O.CON.KEKA.SC.Y.0195.000000T0000Z-151201T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
242 PM PST MON NOV 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...S TO SE 10 TO 20 KT. GUSTS UP TO 30 KT POSSIBLE AROUND 
  CAPE MENDOCINO AND OTHER PROMINENT POINTS.

* SEAS...W 10 TO 12 FEET AT 15 SECONDS. SOUTHERLY WAVES 3 TO 4
  FEET AT 8 TO 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-010645-
/O.CON.KEKA.SC.Y.0195.000000T0000Z-151202T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 PM PST MON NOV 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
WEDNESDAY...

* WINDS...S 15 TO 25 KT. GUSTS UP TO 30 KT POSSIBLE. GALE
  CONDITIONS ARE LIKELY THURSDAY.

* SEAS...W 10 TO 13 FEET AT 15 SECONDS. SOUTHERLY WAVES 5 TO 6
  FEET AT 8 TO 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 29, 2:32 PM PST, 12 hours 37 minutes earlier.

Area forecast discussion, Nov 29, 2:32 PM PST, 12 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
232 PM PST SUN NOV 29 2015

.SYNOPSIS...DRY AND UNSEASONABLY COLD WEATHER WILL PERSIST TODAY.
A PERIOD OF LIGHT RAIN AND HIGH ELEVATION SNOW WILL BE POSSIBLE
DURING THE DAY MONDAY. MID TO LATE WEEK A STRONG STORM SYSTEM MAY
BRING WIND AND RAIN TO THE AREA.

&&

.DISCUSSION...A FAIRLY ROBUST FRONTAL BOUNDARY IS HEADED TOWARDS
THE COAST THIS AFTERNOON AND IS SHOWING UP NICELY ON THE VIS SAT.
THIS PLOWS INTO THE HIGH PRESSURE OVER THE PACIFIC NORTHWEST
TONIGHT WHICH WEAKENS IT SIGNIFICANTLY. STILL THERE IS EXPECTED TO
BE SOME LIGHT RAIN ACROSS MUCH OF THE AREA. MODELS HAVE STRUGGLED
TO HANDLE THE PRECIP AMOUNTS...BUT NOW RANGE FROM A FEW HUNDREDTHS
TO A QUARTER OF AN INCH WITH THE HIGHEST AMOUNTS IN DEL NORTE AND
EASTERN HUMBOLDT COUNTY. SOUTHERLY WINDS MAY LIMIT RAINFALL IN THE
HUMBOLDT BAY REGION A BIT DUE TO DOWNSLOPING. THIS WILL KEEP
TEMPERATURES QUITE A BIT WARMER TONIGHT THAN WHAT WE HAVE SEEN THE
LAST FEW NIGHTS...THE ONLY QUESTION IS HOW QUICKLY THE CLOUDS CAN
GET IN TO KEEP THE TEMPERATURES UP. COLD AIR IN THE INTERIOR WILL
LIKELY BRING SNOW DOWN AT FAIRLY LOW ELEVATIONS...AROUND 1500 FT
IN THE TRINITY VALLEYS. SNOW AMOUNTS WILL GENERALLY BE LESS THAN
AN INCH.

MONDAY NIGHT INTO TUESDAY WILL GENERALLY BE DRY AS SHOWERS TAPER
OFF FROM THE FIRST SYSTEM AND A SHORT WAVE RIDGE BUILDS OVER THE
AREA. TEMPERATURES WILL COOL SOME OVERNIGHT...BUT THERE WILL BE
SOME LINGER CLOUDS AROUND WHICH MAY LIMIT THIS.

TUESDAY AN UPPER LEVEL TROUGH SETS UP OVER THE NORTH PACIFIC
WHICH PUTS US IN SOUTHWEST FLOW. THIS WILL OPEN UP THE WEST COAST
TO A MORE ACTIVE WEATHER PATTERN. LATE TUESDAY AFTERNOON THE NEXT
SYSTEM STARTS TO IMPACT THE AREA. A FAIRLY STATIONARY FRONT LOOK
TO SET UP FROM SOUTHWEST TO NORTHEAST POINTED AT OREGON TUESDAY
NIGHT THROUGH WEDNESDAY NIGHT. THIS WILL BRING SOME RAIN TO
NORTHERN CA...MAINLY DEL NORTE COUNTY. AT TIMES IT WILL LIKELY
SPREAD FARTHER SOUTH...BUT CONFIDENCE IS LOW ON WHERE IT WILL
EXACTLY SET UP.

THURSDAY A VERY ROBUST FRONT FINALLY MOVES THROUGH. THERE STILL
SOME DIFFERENCES IN TIMING AND LOCATION ON THE FRONT...BUT MODELS
ARE IN GOOD AGREEMENT ON A STRONG FRONT. THE TROUGH IS NEGATIVELY
TILTED AND THE MODELS ARE SHOWING SOME FRONTOGENESIS AND
DEVELOPING A DEEPENING SURFACE LOW. THIS BRINGS STRONG WINDS TO
THE COAST. GUSTS TO 50 MPH ARE POSSIBLE AT THE COAST WITH HIGHER
GUSTS OVER THE COASTAL RIDGES. WIND SPEEDS WILL BE HIGHLY
DEPENDENT ON THE LOCATION OF SURFACE LOW WHICH MODELS ARE
STRUGGLING TO RESOLVE THIS FAR OUT.

THURSDAY NIGHT AND FRIDAY MORNING THE UPPER LEVEL TROUGH MOVES
OVERHEAD BRIEFLY. THIS WILL BRING SOME FAIRLY STRONG SHOWERS AS
THERE IS A 130KT JET MAX MOVES OVERHEAD FRIDAY MORNING. SNOW
LEVELS WILL LOWER BEHIND THE FRONT AS WELL...BUT CONFIDENCE IS LOW
EXACTLY HOW LOW THEY WILL BE GET. CURRENTLY THEY LOOK TO BE AROUND
3000 FEET...BUT MAY END UP GOING LOWER.

SATURDAY MODELS ARE INDICATING A BRIEF BREAK IN THE ACTION BEFORE
ANOTHER WET SYSTEM ARRIVES ON SUNDAY. MKK

&&

.AVIATION...FAIR...DRY AND COOL VFR CONDITIONS WILL CONTINUE TO
PERSIST ACROSS NW CALIFORNIA AIRSTRIPS THROUGH AFTERNOON. HOWEVER
INCREASING HIGH CLOUDS WILL MOVE ONSHORE THIS EVENING AHEAD OF A
FRONT TREKKING TOWARDS THE REGION. MIDDLE CLOUD CEILINGS WILL BE
FOLLOWED BY VFR LOW CLOUDS IN THE MORNING. THE FRONT WILL WEAKEN
CONSIDERABLY AS IT APPROACHES...BRINGING MOSTLY LIGHT RAIN TO THE
COAST MONDAY MORNING... AND SOME SNOW TO THE HIGHER COASTAL RANGES
AND INLAND MOUNTAINS.

&&

.MARINE...AN ACTIVE WEATHER PATTERN IS EXPECTED THIS UPCOMING WEEK
WITH STORMS OR FRONTS BECOMING PROGRESSIVELY STRONGER. A LONG PERIOD
SWELL THAT SPREAD INTO THE WATERS TODAY WILL CONTINUE TO BUILD
TONIGHT THROUGH MONDAY. SHORT PERIOD SOUTHERLY WAVES ASSOCIATED WITH
AN APPROACHING FRONT WILL ALSO BE ON THE RISE TONIGHT AND MONDAY.
THE COMBINATION OF THESE TWO WAVE GROUPS SHOULD PRODUCE SEAS OF 10
TO 13 FT MON THROUGH MON NIGHT. ANOTHER FRONT WILL BEGIN TO AFFECT
THE NORTHERN OUTER WATERS WITH INCREASING SOUTH WINDS AND SHORT
PERIOD WAVES AS EARLY AS TUE. BOTH THE GFS AND NAM12 INDICATE THE
POTENTIAL FOR NEAR GALE CONDITIONS IN THE PZZ470 WHERE SHORT PERIOD
SEAS MAY SPIKE UP TO 13 FT AGAIN BY TUE NIGHT. ANOTHER LONG PERIOD
SWELL WILL SPREAD INTO THE WATERS ON WED...HOWEVER LARGER SHORT
PERIOD SOUTHERLY WAVES WILL PROBABLY PRE-DOMINATE THE ENERGY
SPECTRUM AND MITIGATE THE SNEAKER WAVE THREAT. MODELS CONTINUE TO
INDICATE A FRONTAL ZONE LINGERING OFFSHORE ON WED WITH THE POTENTIAL
FOR SURFACE DEVELOPMENT WED NIGHT INTO THU. THE GFS AND ECWMF HAVE
BEEN INDICATING SURFACE CYCLOGENESIS BUT CONTINUE TO DIFFER ON THE
LOCATION...TIMING AND MAGNITUDE. CONFIDENCE IS INCREASING WE ARE
GOING TO SEE GALE CONDITIONS IN THE WATERS WED NIGHT INTO THU. THE
POTENTIAL FOR STORM FORCE GUSTS EXISTS...HOWEVER CONFIDENCE IS NOT
HIGH...SO WILL NOT HIT THE FORECAST HARDER WITH STORM FORCE
CONDITIONS AT THIS TIME. WAVE MODEL GUIDANCE INDICATE SEAS OF 20+ FT
ON THU...HOWEVER CONTINUE TO STRUGGLE WITH DECOMPOSING THE WAVE
GROUPS. FOR NOW LEANED TOWARD THE NWPS FOR LOCAL WAVE GENERATION AND
THE ENP AFTER THE STRONG WINDS ABATE.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 3 AM PST TUESDAY
     FOR PZZ450-455.

     SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 2 AM PST
     WEDNESDAY FOR PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 30, 3:08 AM PST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
308 AM PST MON NOV 30 2015

CAZ003-004-076-011115-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
308 AM PST MON NOV 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

LIGHT SNOW AND ICE IS POSSIBLE ALONG ROADS AND HIGHWAYS EARLY
MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PERIODS OF RAIN AND GUSTY WINDS ARE LIKELY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-011115-
REDWOOD COAST-MENDOCINO COAST-
308 AM PST MON NOV 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PERIODS OF RAIN AND GUSTY WINDS ARE LIKELY TUESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 29, 11:43 PM PST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
1143 PM PST SUN NOV 29 2015

CAZ001>004-076-300945-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
1143 PM PST SUN NOV 29 2015

...LIGHT WINTERY PRECIPITATION MAY IMPACT TRAVELERS EARLY MONDAY
MORNING...

A WEAK FRONT WILL BRING LIGHT RAIN AND SNOW TO NORTHWEST
CALIFORNIA EARLY MONDAY MORNING. TRAVELERS ALONG ROADS AND
HIGHWAYS MAY ENCOUNTER SNOW OR ICE ALONG SECTIONS OF INTERIOR
HIGHWAYS BEFORE TEMPERATURES WARM TO ABOVE FREEZING LATE MONDAY
MORNING AND INTO THE AFTERNOON.

* TIMING: 4 AM TO 10 AM PST MONDAY.

* PRECIPITATION: LIGHT RAIN OR SNOW. SNOW ACCUMULATIONS OF AROUND
  AN INCH. SECTIONS OF ROADS AND HIGHWAYS MAY SEE ICE DEVELOP.

* IMPACTS: VERY SLICK OR ICY ROADS AND HIGHWAYS RESULTING IN
  VERY HAZARDOUS TRAVELING CONDITIONS.

* HIGHWAYS IMPACTED: BOTH LOWER AND UPPER ELEVATIONS OF HIGHWAYS
  36...96...199...299 AND ELEVATED PORTIONS OF HWY 101.

* ACTIONS: TRAVELERS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR
  THE POSSIBILITY OF WINTERY CONDITIONS. CHECK CAL TRANS AND
  NATIONAL WEATHER SERVICE FOR FURTHER UPDATES.
Special weather statement, Nov 30, 1:38 AM PST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
138 AM PST MON NOV 30 2015

CAZ001>004-076-301800-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
138 AM PST MON NOV 30 2015

...LIGHT WINTERY PRECIPITATION MAY IMPACT TRAVELERS EARLY THIS
MORNING...

A WEAK FRONT WILL BRING LIGHT RAIN AND SNOW TO NORTHWEST
CALIFORNIA EARLY THIS MORNING. TRAVELERS ALONG ROADS AND HIGHWAYS
MAY ENCOUNTER SNOW OR ICE ALONG SECTIONS OF INTERIOR HIGHWAYS
BEFORE TEMPERATURES WARM TO ABOVE FREEZING LATE MONDAY MORNING AND
INTO THE AFTERNOON.

* TIMING: 4 AM TO 10 AM PST MONDAY.

* PRECIPITATION: LIGHT RAIN OR SNOW. SNOW ACCUMULATIONS OF AROUND
  AN INCH. SECTIONS OF ROADS AND HIGHWAYS MAY SEE ICE DEVELOP.

* IMPACTS: VERY SLICK OR ICY ROADS AND HIGHWAYS RESULTING IN
  VERY HAZARDOUS TRAVELING CONDITIONS.

* HIGHWAYS IMPACTED: BOTH LOWER AND MOUNTAIN PASS ELEVATIONS OF
  HIGHWAYS 36...96...199...299 AND ELEVATED PORTIONS OF HWY 101.

* ACTIONS: TRAVELERS SHOULD USE EXTRA CAUTION AND BE PREPARED FOR
  THE POSSIBILITY OF WINTERY CONDITIONS. CHECK CALTRANS AND
  NATIONAL WEATHER SERVICE FOR FURTHER UPDATES.

Nearby

Gale Warnings in California, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.